# SDR QXEA0002858

- Difficulty date: September 30, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,996 hours, 6,854 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND NACELLE AFT UPPER DECK FOURTH STIFFENER FROM AFT ON TOP SIDE IS CRACKED THROUGH, 6 INCHES FROM RIGHT HAND END.  REPAIRED IAW DHC-8 SRM 51-40-11.
